Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Rashes on thighs, patches under breasts, spreading to upper body. Taking steroids, became worse. Treatment?

I have a rash that started small on the outside of one of my thighs and a few small patches under both breasts now its spread all over upper body my back by my crouch hips arms pits inner part of both elbows and my buttocks its growing and spreading please help me as to what this might be I ve had this problem for a month steroids made it worse please help me
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
according to your description there is possibility of,
-fungal infection,
-seborrheic dermatitis,
-atopic dermatitis,
so you better visit local dermatologist and get examined to find out the actual cause and nature of the rash,
depending on that treatment can be taken,
usage of steroids with out doctor's advice will decrease the immunity and make problem more severe, so don't do that.
take care.

Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor